Pain Channel
Topics & Medications
Quicklinks
Related Channels

Opana ER and Constipation

Final Thoughts

Constipation is a predictable, expected side effect of Opana ER. It is so predictable that many healthcare providers recommend that people who take Opana ER also take a laxative before any problems occur. Contact your healthcare provider right away if your constipation becomes severe or does not respond to laxatives. Severe constipation may be a sign of an intestinal blockage, a serious side effect that is a medical emergency.
The Zen of Cancer Caregiving - Recharge Your Batteries!

Opana ER Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.